Kounis syndrome secondary to amoxicillin/clavulanic acid use in a child
Ekşi Duran, Nilüfer
Sungur Biteker, Funda
Çağrı Aykan, Ahmet
Ayyıldız Civan, Hasret
MetadataShow full item record
CitationBiteker, M., Ekşi Duran, N., Sungur Biteker, F., Ertürk, E., Çağrı Aykan, A., Ayyıldız Civan, H. ve Mehmet, Ö. (2009). Kounis syndrome secondary to amoxicillin/clavulanic acid use in a child. International Journal of Cardiology. 136(1), s. 3-5.
The concurrence of acute coronary syndromes with allergic or hypersensitivity as well as with anaphylactic or anaphylactoid reactions is increasingly encountered in clinical practice and there are several reports associating mast cell activation with acute cardiovascular events in adults. It was first described by Kounis as “allergic angina syndrome” progressing to “allergic myocardial infarction”. The main mechanism proposed is the vasospasm of coronary arteries. This condition has not been described in childhood. We present a 13-year-old boy, admitted to our hospital with thoracic pain, 30 min after the ingestion of an oral dose of 500 mg of amoxicillin/clavulanic acid.
SourceInternational Journal of Cardiology
- Makale Koleksiyonu